T Nation

Coming Off After 8 Months

Hi guys,

Before I start I want to make it clear - I understand I have done things wrong! But this is where I am at.

I am a 28 year old M. I started with 12 weeks of test e 250mg twice weekly. Then 2 months of 125mg once a week just to keep some test in my body. I then went straight onto a 12 week cycle of test e 250mg and tren para 76.5mg twice weekly (currently on week 10). No breaks or PCT in-between these cycles except for 3 weeks use of nolva (20mg EOD) as I started to notice some puffy nipples which disappeared after the nolva.

Now to state the obvious, I am badly shut down and my HPTA is fooked.

Symptoms:

  • Balls have shrunk a lot!
  • I have no problem getting erections but they are never fully hard (the only way i can describe it… its like trying to have sex with a jumbo noodle lol)
  • Really bad ache

I have just got my hands on 5000iu of HCG powder and some Nolva. The plan is to dilute the HCG with 2 mls of solution so I have 4 .5ml shots which I will take 1 per week (1250~iu) starting now. I still have 2 more weeks of test and para left so I will start the nolva in 4-5 weeks. Hopefully by then my balls are back to normal and the Nolva can work on the top part of the HPTA. In regard to estrogen: I assume my levels are too high and they will only get higher when I start Nolva (or maybe E2 levels are normal as I do not have puffy nipples anymore)… I don’t have anastrozole to help with this so will high estrogen effect my recovery? Will my estrogen levels need to return to normal on their own before I can fully recover?

Does this sound like a decent plan to anyone that knows what they are talking about? (I have no previous PCT knowledge apart from the last few hours reading stickies on this forum)

Cheers guys

Break the hCg shots up into eight instead of four. It has a shorter half life (~3 days) so twice a week would be better than once a week. Given your concern about e2 I would even consider lowering the dose a wee bit. Hcg aromatizes and can exacerbate a high e2 situation even further.

How high is your e2? (Hint: You don’t know because you haven’t done blood work) You have access to test, para (which is a little more exotic than usual), Nolva, and hCg, but you can’t find any adex or aromasin? How is that possible?

Your recovery is going to be a little harder than normal, given that you’ve been basically blasting and cruising for eight months and have no blood work and no AI. But you’ll just have to make do. I would drop the tren now rather than at the same time as the test e. Tren hex has a 14 day half life, so at some point during that period after cessation of the test you’ll still have tren active in your blood, but little to no test. Just something to think about.

2 Likes

The only advice I would give is to be patient with the recovery, and stick to the plan. Most likely, your test level will crash once you come off, and it could be very, very low for weeks, even a month. You will likely feel like shit, and you’ll be tempted to start pinning again. If you want to recover, resist that temptation, and stay clean as long as you can to fully recover. I would stay off for at least 3 months, given the length of your cycle. Longer would be better.

3 Likes

Thanks for the 2 replies lads.I will stop taking the para and I have broken the HCG down further, to pin twice weekly. Not looking forward to the next 2 months but I will definitely take at least 3 months break

Just curious about the ache on my chest and back of the neck, I shower 2 to 3 times a day and still showing up. Is this a side effect of high estrogen or what is the cause? Iv only started to get it the last few weeks

Showering two or three times a day dries out your skin. Your skin responds by producing more oil. Shower less often and let your skin be a little closer to its natural state. The minor acne is something that just happens to some people on cycle. I wouldn’t worry about it unless it gets really bad, in which case it could be a sign of some e2 issues.

1 Like

Thanks for your reply mate, I’ll try that. Damn that hcg works wonders! I literally felt a difference after a few hours

I always get bad acne when my estrogen is too high. As soon as I start taking an AI it disappears within a day or two.

1 Like

What kind of difference did you feel?

About showering, where I live it is sweltering hot most of the year. I often shower twice per day for hygiene. Cool or cold showers won’t dry out your skin.

1 Like

pretty sure high estrogen is what is causing my ache then. i only started getting it like this a few weeks ago, if it was environment or hygiene i would have been getting it the last few months.

i have sourced some arimidex but it is not available for 2 weeks… which will be a week before i start nolva for PCT. should i take arimidex when i get it and while on PCT to combat my high estrogen?

@ dasein: my second bullet point in first post. now this may be psychological but it has improved day by day since i took the first HCG shot. GF also says balls are filling out again but i dont think that is the case yet. irregardless, i feel a lot better down there than before i took the first HCG shot

I would be very cautious about taking an AI during pct seeing as crashing your estrogen is one of the last things you want during PCT. Also, during pct your hormones are going to be all over the place and that will also cause acne so I think at this point it’s a good learning experience to be prepared and have all necessary stuff if you ever cycle again.

1 Like

cheers for the reply mate. i will keep the arimidex for next cycle (at least 3 or 4 months away)

1 Like

hi again lads,

i took my last HCG shot 3 days ago and today i started on the nolva. i still feel good in the gym, strength still the same and good pumps. is it possible that the parabolan is still in my system? as it has a very long ester…

another thing i can’t understand… my libido is after getting a lot better… how is this when my test levels should be really really low at this point?

i have just read in a sticky by KSman that you should control E2 with an ai during PCT and after to prevent E2 rebound which can put me back to square one. I am confused now as to whether or not to take arimidex with my nolva (currently on week 2 of nolva)

Well you could ask him , but from my personal experience I will never ever take an AI during pct. I suppose if you are smart about it you could get away with it but you’d have to gradually decrease the amount so you don’t crash your e2. I just kinda let things work itself out when it comes to pct because everything is all over the place anyway. Just my opinion of course.

1 Like

Cheers mate, just wanted to make sure i wasn’t doing something stupidly wrong by not taking it during pct. I’ll stick to the plan then, a few more weeks of nolva

If you can find any study that shows that e2 rebound is real then I would be very interested in reading it. Otherwise I treat it the same way I treat the tooth fairy and the yeti.

3 Likes

OK guys, this cystic acne on my chest and back in getting pretty out of control. i have tried everything to try get rid of the acne and it just gets worse. from reading around i am 90% sure its from really high e2 so i am going to try small doses of either arimidex or aromasin to lower my e2

can you guys suggest which one would be the best for me to get? and dosage? looks like arimidex and aromasin do the exact same thing except arimidex is stronger?

i am curretly on my 3rd week of nolva and my body seems to be recovering fine. libido is nearly back to normal. the only problem is this bad acne. pretty sure them HCG shots from 4 weeks ago blew my e2 right up…

thanks for all the replies so far!

Absolutely. The shit I see on here makes me nuts lol. AI rebound??? 1mg Adex per 100mg test lol. Wtf

2 Likes